Toggle Main Menu Toggle Search

Open Access padlockePrints

Tests for asymmetric threshold cointegration with an application to the term structure

Lookup NU author(s): Professor Robert Sollis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Wohar ME, Sollis R

Publication type: Article

Publication status: Published

Journal: Journal of Economics

Year: 2007

Volume: 33

Pages: 1-19

ISSN (print): 0931-8658

ISSN (electronic): 1617-7134

Publisher: Springer Wien